# SDR UALA2011031101167

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,522 hours, 6,220 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT ASSEMBLIES INOP, 4 LIGHT ASSY'S.  REPLACED 2 FUSES IN POWER SUPPLY.  LIGHTS OPS CK NORMAL.
